# SDR IXXA20220111001

- Difficulty date: November 29, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 114T22015
- Part serial: NSN
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW L/E AIR LOAD RIB FORMER AT LES 441 IS BENT AND HOLES ARE ELONGATED
